MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,HEAVY-WT,JR,5X7

MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,HEAVY-WT,JR,5X7
Catalog Number MDS138010
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, there was an incident with the hot and cold pack mds138010 which resulted in a nurse having a reaction as the pack busted.
 
Additional Manufacturer Narrative
According to the facility, there was an incident with the hot and cold pack mds138010 which resulted in a nurse having a reaction as the pack busted.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
PACK,COLD,INSTANT,HEAVY-WT,JR,5X7
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key25082931
Report Number1417592-2026-00900
Device Sequence Number13370328
Product Code IMD
UDI-Device Identifier10080196158577
UDI-Public10080196158577
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138010
Device Lot NumberVN25256
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown